The authors reply

Louise Anne Mcnutt, Chuntao Wu, Xiaonan Xue, Jean Paul Hafner

Research output: Contribution to journalLetter

2 Scopus citations
Original languageEnglish (US)
Pages (from-to)1035-1036
Number of pages2
JournalAmerican Journal of Epidemiology
Volume179
Issue number8
DOIs
Publication statusPublished - Apr 15 2014

ASJC Scopus subject areas

  • Epidemiology

Cite this

Mcnutt, L. A., Wu, C., Xue, X., & Hafner, J. P. (2014). The authors reply. American Journal of Epidemiology, 179(8), 1035-1036. https://doi.org/10.1093/aje/kwt438